Unifying agent systems

Luck, Michael and d'Inverno, Mark (2003) Unifying agent systems. Annals of Mathematics and Artificial Intelligence, 37 (1-2). pp. 131-167. ISSN 1012-2443

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1023/A:1020273205131
Item Type: Article
Additional Information: Online ISSN 1573-7470
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Users 4 not found.
Date Deposited: 02 Dec 2005
Last Modified: 20 Oct 2009 14:08
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/1054

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)